# SDR GAIA9961

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 39271612
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: K

## Discrepancy

YSSY/NZAA - FLT 6148 - DURING FLIGHT, NR 3 ENGINE STRUT OVERHEAT LIGHT CAME ON DURING CRUISE.  CREW PEFORMED PROCEDURES PER OAM.  LIGHT WENT OUT AFTER POWER REDUCTION.  THE CREW MADE A ROUTINE LANDING AT NZAA WITHOUT ANY FURTHER INCIDENTS.  AIR LEAK SOURCE FROM 13TH STAGE BLEED AIR MODULATING AND SHUT-OFF VALVE.  DEFERRED PER KHA BOEING 727 MEL.  (X)
